Fabrice Baudoin
Title
Cited by
Cited by
Year
Curvature-dimension inequalities and Ricci lower bounds for sub-Riemannian manifolds with transverse symmetries
F Baudoin, N Garofalo
arXiv preprint arXiv:1101.3590, 2011
1422011
An introduction to the geometry of stochastic flows
F Baudoin
World Scientific, 2004
1352004
Conditioned stochastic differential equations: theory, examples and application to finance
F Baudoin
Stochastic Processes and their Applications 100 (1-2), 109-145, 2002
952002
On gradient bounds for the heat kernel on the Heisenberg group
D Bakry, F Baudoin, M Bonnefont, D Chafaï
Journal of Functional Analysis 255 (8), 1905-1938, 2008
932008
A version of Hörmander’s theorem for the fractional Brownian motion
F Baudoin, M Hairer
Probability theory and related fields 139 (3-4), 373-395, 2007
892007
A sub-Riemannian curvature-dimension inequality, volume doubling property and the Poincaré inequality
F Baudoin, M Bonnefont, N Garofalo
Mathematische Annalen 358 (3-4), 833-860, 2014
812014
Operators associated with a stochastic differential equation driven by fractional Brownian motions
F Baudoin, L Coutin
Stochastic Processes and their Applications 117 (5), 550-574, 2007
652007
The subelliptic heat kernel on SU (2): representations, asymptotics and gradient bounds
F Baudoin, M Bonnefont
Mathematische Zeitschrift 263 (3), 647-672, 2009
602009
Diffusion processes and stochastic calculus
F Baudoin
572014
Equivalence of Volterra processes
F Baudoin, D Nualart
Stochastic processes and their applications 107 (2), 327-350, 2003
572003
Log-Sobolev inequalities for subelliptic operators satisfying a generalized curvature dimension inequality
F Baudoin, M Bonnefont
Journal of Functional Analysis 262 (6), 2646-2676, 2012
562012
Modeling anticipations on financial markets
F Baudoin
Paris-Princeton Lectures on Mathematical Finance 2002, 43-94, 2003
562003
American Options, Multi–armed Bandits, and Optimal Consumption Plans: A Unifying View
P Bank, H Föllmer
Paris-Princeton Lectures on Mathematical Finance 2002, 1-42, 2003
552003
Bakry–émery meet villani
F Baudoin
Journal of Functional Analysis 273 (7), 2275-2291, 2017
54*2017
Hypoellipticity in infinite dimensions and an application in interest rate theory
F Baudoin, J Teichmann
The Annals of Applied Probability 15 (3), 1765-1777, 2005
432005
The subelliptic heat kernel on the CR sphere
F Baudoin, J Wang
Mathematische Zeitschrift 275 (1-2), 135-150, 2013
392013
Curvature dimension inequalities and subelliptic heat kernel gradient bounds on contact manifolds
F Baudoin, J Wang
Potential Analysis 40 (2), 163-193, 2014
382014
Subelliptic Li-Yau estimates on three dimensional model spaces
D Bakry, F Baudoin, M Bonnefont, B Qian
arXiv preprint arXiv:0806.2547, 2008
342008
Upper bounds for the density of solutions to stochastic differential equations driven by fractional Brownian motions
F Baudoin, C Ouyang, S Tindel
Annales de l'IHP Probabilités et statistiques 50 (1), 111-135, 2014
322014
Volume and distance comparison theorems for sub-Riemannian manifolds
F Baudoin, M Bonnefont, N Garofalo, IH Munive
Journal of Functional Analysis 267 (7), 2005-2027, 2014
312014
The system can't perform the operation now. Try again later.
Articles 1–20